Alert archive / Oregon / Wind Advisories in 2018

Wind Advisory 22, NWS Pendleton, OR

November 3, 2018Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Nov 3, 2018, 3:22 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon. It took effect at Nov 4, 2018, 12:00 AM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2018, 3:22 AM PDT (10:22 UTC)
In effect from
Nov 4, 2018, 12:00 AM PDT
Expired
Nov 4, 2018, 7:00 PM PST
In force
20 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 112 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

894 
WWUS76 KPDT 031022
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
322 AM PDT Sat Nov 3 2018

...VERY WINDY IN THE SIMCOE HIGHLANDS LATE TONIGHT AND SUNDAY...

.Winds at the surface and aloft will increase late tonight over
south central Washington. Bickleton and other locations in the
Simcoe Highlands that are susceptible to strong winds under these
conditions will observe gusts around 45 to 55 mph.

WAZ521-041215-
/O.NEW.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
322 AM PDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 3 PM PST
SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from midnight PDT tonight to 3 PM
PST Sunday.

* WINDS...West 25 to 35 mph with gusts up to 55 mph with strongest
  winds near Bickleton and Goodnoe Hills.

* TIMING...The strongest winds will be between 2 AM to 10 AM on
  Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$
6 follow-up statements
265 
WWUS76 KPDT 032128
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
228 PM PDT Sat Nov 3 2018

...VERY WINDY IN THE SIMCOE HIGHLANDS LATE TONIGHT AND SUNDAY...

.Winds at the surface and aloft will increase late tonight over
south central Washington. Bickleton and other locations in the
Simcoe Highlands that are susceptible to strong winds under these
conditions will experience wind gusts of around 45 to 55 mph.

WAZ521-041215-
/O.CON.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
228 PM PDT Sat Nov 3 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT TO
3 PM PST SUNDAY...

* WINDS...West 25 to 35 mph with gusts up to 55 mph with 
  the strongest winds near Bickleton and Goodnoe Hills.

* TIMING...The strongest winds will be between 1 AM to 10 AM on 
  Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected with gusts as high as 57 mph. Winds this strong can make
driving difficult...especially for high profile vehicles. Use 
extra caution.

&&

$$
097 
WWUS76 KPDT 040140
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
640 PM PDT Sat Nov 3 2018

...VERY WINDY IN THE SIMCOE HIGHLANDS AND KITTITAS VALLEY LATE 
TONIGHT AND SUNDAY...

.Winds at the surface and aloft will increase later tonight over 
south central Washington and then across the Kittitas valley 
Sunday morning. Bickleton and other locations in the Simcoe 
Highlands and Kittitas valley will experience wind gusts between 
45 to 55 mph.

WAZ026-041600-
/O.EXB.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/
Kittitas Valley-
including the cities of Ellensburg and Thorp
640 PM PDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 7 AM to 7 PM PST Sunday.

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between 9 AM to 3 PM on 
  Sunday.
 
* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ521-041600-
/O.CON.KPDT.WI.Y.0022.181104T0700Z-181104T2300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
640 PM PDT Sat Nov 3 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT TO
3 PM PST SUNDAY...

* WINDS...West 25 to 35 mph with gusts up to 55 mph with the 
  strongest winds near Bickleton and Goodnoe Hills.

* TIMING...The strongest winds will be between 1 AM to 10 AM on 
  Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

vp
509 
WWUS76 KPDT 041035
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
235 AM PST Sun Nov 4 2018

...VERY WINDY TODAY...

.A vigorous cold front will cause winds to increase across eastern
Washington and eastern Oregon today. It will be very windy over
portions of south central Washington and north central Oregon with
gusts to 45 to 55 mph expected.


ORZ041-510-WAZ024-042300-
/O.EXA.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/
East Columbia River Gorge-North Central Oregon-
Eastern Columbia River Gorge of Washington-
including the cities of Arlington, The Dalles, Dufur, Maupin, 
Moro, and White Salmon
235 AM PST Sun Nov 4 2018

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
THIS EVENING...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 7 AM this morning to 7 PM PST
this evening.

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between 9 AM to 3 PM. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.


&&

$$

WAZ521-042300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181104T2300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
235 AM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between 4 AM to 10 AM. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

WAZ026-042300-
/O.CON.KPDT.WI.Y.0022.181104T1500Z-181105T0300Z/
Kittitas Valley-
including the cities of Ellensburg and Thorp
235 AM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
PST THIS EVENING...

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between 9 AM to 3 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.


&&

$$
117 
WWUS76 KPDT 041914
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
1114 AM PST Sun Nov 4 2018

...VERY WINDY THIS AFTERNOON...

.A vigorous cold front will cause strong wind across eastern 
Washington and eastern Oregon this afternoon. It will be very 
windy over portions of south central Washington, north central 
Oregon and northeast Oregon with gusts to 45 to 55 mph expected.

ORZ044-507-508-050300-
/O.EXA.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Heppner, Condon, and Fossil
1114 AM PST Sun Nov 4 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect until 7 PM PST this evening.

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* TIMING...The strongest winds will be from now until 5 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

WAZ521-042300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181104T2300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
1114 AM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 3 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

ORZ041-510-WAZ024-050300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
East Columbia River Gorge-North Central Oregon-
Eastern Columbia River Gorge of Washington-
including the cities of Arlington, The Dalles, Dufur, Maupin, 
Moro, and White Salmon
1114 AM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 5 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

WAZ026-050300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Kittitas Valley-
including the cities of Ellensburg and Thorp
1114 AM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 5 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
268 
WWUS76 KPDT 042138
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
138 PM PST Sun Nov 4 2018

...VERY WINDY THIS AFTERNOON AND EARLY THIS EVENING...

.A vigorous cold front which moved through the area will continue
to cause strong winds across eastern Washington and eastern 
Oregon this afternoon and early this evening. It will be very 
windy over portions of south central Washington, north central 
Oregon and northeast Oregon with gusts to 45 to 55 mph expected.

WAZ521-050300-
/O.EXT.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
138 PM PST Sun Nov 4 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 6 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

ORZ041-510-WAZ024-050300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
East Columbia River Gorge-North Central Oregon-
Eastern Columbia River Gorge of Washington-
including the cities of Arlington, The Dalles, Dufur, Maupin, 
Moro, and White Salmon
138 PM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 6 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

WAZ026-050300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Kittitas Valley-
including the cities of Ellensburg and Thorp
138 PM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* TIMING...The strongest winds will be between now and 6 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$

ORZ044-507-508-050300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Heppner, Condon, and Fossil
138 PM PST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

* TIMING...The strongest winds will be from now until 6 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are expected
with gusts as high as 57 mph. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
210 
WWUS76 KPDT 050235
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
635 PM PST Sun Nov 4 2018

WAZ521-050345-
/O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Simcoe Highlands-
including the cities of Goldendale and Bickleton
635 PM PST Sun Nov 4 2018

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The winds across the area had decreased. Although brief wind 
gusts to 35 mph are possible...the threat for advisory level winds
had diminished. Thus the wind advisory will be allowed to expire.

$$

ORZ041-510-WAZ024-050345-
/O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
East Columbia River Gorge-North Central Oregon-
Eastern Columbia River Gorge of Washington-
including the cities of Arlington, The Dalles, Dufur, Maupin, 
Moro, and White Salmon
635 PM PST Sun Nov 4 2018

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The winds across the area had decreased. Although brief wind 
gusts to 35 mph are possible...the threat for advisory level winds
had diminished. Thus the wind advisory will be allowed to expire.

$$

WAZ026-050345-
/O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Kittitas Valley-
including the cities of Ellensburg and Thorp
635 PM PST Sun Nov 4 2018

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The winds across the area had decreased. Although brief wind 
gusts to 35 mph are possible...the threat for advisory level winds
had diminished. Thus the wind advisory will be allowed to expire.

$$

ORZ044-507-508-050345-
/O.EXP.KPDT.WI.Y.0022.000000T0000Z-181105T0300Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Heppner, Condon, and Fossil
635 PM PST Sun Nov 4 2018

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The winds across the area had decreased. Although brief wind 
gusts to 35 mph are possible...the threat for advisory level winds
had diminished. Thus the wind advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 3, 2:53 AM PDT, 29 minutes earlier.

Area forecast discussion, Nov 3, 2:53 AM PDT, 29 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
253 AM PDT Sat Nov 3 2018

.SHORT TERM...Today through Monday. The Pacific NW will be under a
strong northwest flow aloft through Monday. A large upper level
ridge will remain off the eastern Pacific and the polar jet will
ride over the ridge then aim directly over WA/OR late tonight and
Sunday. There will be light orographic precipitation this morning
along the WA Cascades and the Blue Mountains, then a moist warm
front this afternoon and tonight will bring rain over the northern
half of WA with rain likely along the southern WA and northern OR
Cascades, the Blue Mountains and Wallowas. Rain shadowing off the
Cascades will limit precipitation throughout the Columbia Basin,
and the southern half of the forecast area will be under a drier
westerly flow with little to no rainfall tonight. As the polar jet
arrives late tonight and Sunday, winds aloft and at the surface
will increase and gusts to 45-55 mph are possible in some areas.
The Simcoe Highlands will observe gusty winds as early as tonight
due to a lee side trough will set up and 850mb winds increasing
to around 50-60 knots. Confidence is high that gusts 45-55 mph in
Bickleton will be observed and will issue a wind advisory for
this area. The Eastern Columbia River Gorge, the Kittitas Valley,
and north central Oregon are a few zones that may observe advisory
criteria Sunday afternoon. The GFS/MAV guidance is considerably
higher than the NAM/MET guidance and will compromise between both
solutions in the wind forecast for Sunday.

The northeast mountains will be on the exit region of the jet on
Sunday morning with widespread rain and QPF amounts of 0.25-0.5
inch expected. Dry air behind the cold front will shut off the
precipitation. Therefore, snow accumulations are not expected to
be significant despite the lowering snow levels down 6500-7500
Sunday morning to around 5000 feet Sunday evening. Snow levels on
Monday will range from 4500-5500 feet with orographic showers in a
moist northwest flow aloft. Light snow on Monday may affect travel
along Highway 395 and I-84 at the higher elevations such as Battle
Mountain Summit and Blue Mountain Summit. Wister

.LONG TERM...Monday night through Friday...There is good model
agreement Monday through Thursday morning. Eastern Wa and OR will
remain under moist cyclonic northwest flow through Tuesday night
with partly cloudy to mostly cloudy skies and a chance of showers
over the mountains. Ridging will build near the coast with dry
northerly flow over eastern WA and OR Wednesday and Thursday. Models
differ significantly Friday. The ECMWF maintains a building ridge
near the coast. The GFS has a wave breaking down the ridge as it
moves over the ridge. Confidence is low due to model differences. as
models diverge in timing and location. Temperatures will be a bit
cooler but still seasonable for this time of year. Afternoon highs
in the mid 40s to mid 50s and nighttime lows in the mid 20s to mid
30s.  Coonfield

&&

.AVIATION...06Z TAFs...Brief wind gusts to 25kts at kpdt is possible
through 10z. Otherwise mainly vfr conditions will persist across all
taf sites but ceilings will lower toward 5k feet in and near showers
after 18z along with brief wind gusts between 20 kts to 25 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  59  46  60  41 /  20  50  80  10
ALW  61  46  62  42 /  20  60  90  10
PSC  62  49  65  41 /  20  40  50   0
YKM  57  42  60  36 /  20  50  30  10
HRI  62  48  64  42 /  20  40  60   0
ELN  57  41  58  36 /  30  60  40  10
RDM  60  41  59  31 /   0  10  60  10
LGD  53  40  53  37 /  30  50  90  20
GCD  53  42  52  36 /  10  20  80  20
DLS  60  47  62  43 /  20  30  70  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...Wind Advisory from midnight PDT tonight to 3 PM PST Sunday for
     WAZ521.

&&

85/76/76

Nearby

Wind Advisories in Oregon, 2018Wind Advisories in Washington, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.